# SDR SWAA2012030802014

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 18,562 hours, 10,956 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,563 hours, 10,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 894454
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY - DURING CRUISE FL390 NR 2 ENG APPEARED TO COMPRESS OR STALL AND FAILED.  N2 RPM WENT TO 0 WITH N-1 RPR AT APPROX 20 PERCENT DIVERTED AND ATTEMPTED RESTART AT 240.  NO N2 RPM OBSERVED.  REMOVED AND REPLACED NR 2 ENGINE IAW MT.
